Conjectures of Alperin and Broue for 2-blocks with elementary abelian defect groups of order 8

Kessar, R., Koshitani, S. & Linckelmann, M. (2010). Conjectures of Alperin and Broue for 2-blocks with elementary abelian defect groups of order 8. Journal für die reine und angewandte Mathematik, 2012(671), pp. 85-130. doi: 10.1515/CRELLE.2011.162

[img]
Preview
Text - Accepted Version
Download (567kB) | Preview

Abstract

Using the classification of finite simple groups we prove Alperin's weight conjecture and the character theoretic version of Broue's abelian defect group conjecture for 2-blocks of finite groups with an elementary abelian defect group of order 8.

Item Type: Article
Additional Information: Copyright De Gruyter, 2010.
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/6911

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics